Journal article icon

Journal article

Gradient estimates for porous medium and fast diffusion equations by martingale method

Abstract:
In this paper, we establish several local and global gradient estimates for the positive solution of Porous Medium Equations (PMEs) and Fast Diffusion Equations (FDEs). Our proof is probabilistic and uses martingale techniques.
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Publisher's version

Actions


Access Document


Files:
Publisher copy:
10.1214/16-AIHP771

Authors


More by this author
Department:
Oxford, MPLS, Mathematical Institute
Publisher:
Institut Henri Poincaré Publisher's website
Journal:
Annales de l'Institut Henri Poincare (B) Probabilites et Statistiques Journal website
Volume:
53
Issue:
4
Pages:
1793-1820
Publication date:
2017-11-27
Acceptance date:
2016-06-01
DOI:
ISSN:
0246-0203
Pubs id:
pubs:657324
URN:
uri:40f19596-abbf-4cd8-9998-3e8b5e993dcf
UUID:
uuid:40f19596-abbf-4cd8-9998-3e8b5e993dcf
Local pid:
pubs:657324

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP